Ver todas las categorías

Alka-Seltzer - Antiácido en tabletas efervescentes, Extra Strength, 24 u.

4.5
(195)


Cómo conseguirlo




Información

Alka-Seltzer - Antiácido en tabletas efervescentes, Extra Strength, 24 u.
36 u., 0.24 lb. N.° de artículo 513408

When you get heartburn, acid indigestion or upset stomach with pain, turn to Alka-Seltzer Extra Strength for fast relief. Alka-Seltzer Extra Strength gently breaks up and dissolves away your stomach symptoms and pain fast so you can get back to what's important to you. It's the most powerful Alka-Seltzer you can get.

  • Neutralizes acid fast on contact!
  • Get powerful relief of heartburn, upset stomach, and acid indigestion with headache or body aches
  • Our flagship form effervescent tablets dissolve in water to bring you fast, fizzy relief. Hear it, see it, and feel it working.
  • Alka-Seltzer has provided trusted, effective, effervescent relief for more than 80 years
  • Contains an analgesic for pain accompanied by heartburn and acid indigestion
  • HEAR, SEE AND FEEL IT: These effervescent tablets quickly dissolve in water for relief you can hear, see and feel working.
Specifications
ProblemaAlivio de gases y constipación
FormularioTablets, capsules & caplets
Product typeGastrointestinal & indigestion treatments
Cantidad1-60 ct

Ingredientes

Active Ingredients (in each tablet)...Purpose Anhydrous Citric Acid 1000mg...Antacid Aspirin 500mg (NSAID)*...Analgesic Sodium Bicarbonate (Heat-Treated) 1985mg...Antacid *Nonsteroidal Anti-Inflammatory Drug Inactive ingredients flavor

Indicaciones

Place two (2) tablets in 4 oz. of water.
Disuelva las tabletas por completo.
You Do not have to drink any of the residue that may be on the bottom of the glass. The medicines of Alka-Seltzer® are in the water.
Indicaciones
  • fully dissolve 2 tablets in 4 ounces of water before taking
  • adults and children 12 years and over take 2 tablets every 6 hours, or as directed by a doctor, do not exceed 7 tablets in 24 hours
  • adults 60 years and over take 2 tablets every 6 hours, or as directed by a doctor, do not exceed 3 tablets in 24 hours
  • children under 12 years should consult a doctor

Advertencia(s)

Do not use if pouch is torn or open. Warnings Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. Si al usar este producto notara algún cambio en su comportamiento con síntomas como náuseas y vómitos, consulte a un profesional de la salud ya que podrían ser un indicio temprano del síndrome de Reye, una enfermedad poco común pero muy grave. Allergy alert: Aspirin may cause a severe allergic reaction which may include:

  • urticaria
  • hinchazón facial
  • asma (respiración sibilante)
  • conmoción

Advertencia de peligro de hemorragia estomacal: este producto contiene un AINE que puede provocar hemorragia estomacal grave. Las probabilidades son mayores si

  • es mayor de 60 años
  • ha tenido úlceras o problemas de hemorragias estomacales
  • take a blood thinning (auticoagulant) or steroid drug
  • toma otros medicamentos que contengan AINE con receta o sin receta (aspirina, ibuprofeno, naproxeno u otros)
  • toma 3 o más bebidas con alcohol al día mientras usa este producto
  • usa una mayor cantidad o por más tiempo del indicado

No usar

  • si es alérgico a la aspirina o cualquier otro analgésico/antifebril
  • if you have ever had an allergic reaction to this product or any of its ingredients.

Consulte a un médico antes de usar si

  • la advertencia de hemorragia estomacal se aplica a usted
  • tiene antecedentes de problemas estomacales, como acidez estomacal
  • you have high blood pressure, heart disease, live cirrhosis, or kidney disease
  • está tomando un diurético
  • sufre asma
  • you have a sodium-restricted diet

Consulte a un médico o farmacéutico antes de usar si está

  • presently taking a prescription drug. Los antiácidos pueden interactuar con ciertos medicamentos con receta.
  • taking a prescription drug for diabetes, gout, or anthritis

When using this product do not exceed recommended dosage Stop use and ask a doctor if an allergic reaction occurs. Seek medical help right away. you experience any of the following signs of stomach bleeding

  • siente mareos
  • vomita sangre
  • sus heces son negras o tienen sangre
  • tiene dolor de estómago que no mejora
  • symptoms get worse or last more than 10 days  redness or swelling is present
  • siente un zumbido en los oídos o sufre pérdida de la audición
  • aparecen nuevos síntomas

Si está embarazada o en período de lactancia, consulte a un profesional de la salud antes de usarlo. Es muy importante que no tome aspirina durante los últimos 3 meses de embarazo a menos que sea bajo estricta indicación de un profesional de la salud ya que podría causar problemas en el bebé por nacer o complicaciones durante el parto. Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su profesional de la salud o comuníquese de inmediato con el Centro de Control de Intoxicaciones.

Productos relacionados

Ver categorías relacionadas
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Alka-Seltzer - Antiácido en tabletas efervescentes, Extra Strength, 24 u.

4.5
(195)